advertisement
Question
Posted by: Cornel | 2008/01/04

help dringend asb.!

Enige iemand help asb. gou

Ek het vanoggend my normale Vitamine (MinaMino) gedrink en sowat 'n half uur terug het ek 'n VITA-THIION gedrink. Dit is die eerste keer dat ek dit saam drink en het nie gedink dit sal 'n newe-effek hê nie.

Ek het nou 'n hart klop van sowat 130 en geen medikasie by my nie. Sit by die werk!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Verwys asb. na my vorige antwoord op dieselfde navraag.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement